# SDR SWAA980773

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Engine: Cfmint CFM563C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN OF NR 1 ENGINE ON CLIMBOUT AT 19K AFTER COMPRESSOR STALL WITH ASSOCIATED OIL QTY AND PRESSURE LOSS.  SUSPECT NR 3 BEARING FAILURE.  AIRCRAFT RETURN TO PVD AND MADE  AN UNEVENTFUL LANDING.  REMOVED AND REPLACED ENGINE AND PERFORMED POWER ASSURANCE RUN PER BOEING MM.
